Pade-Galerkin Methods for Parabolic Partial Differential Equations
Publications mathématiques et informatique de Rennes no. S3  (1975), article no. 4, 27 p.
@article{PSMIR_1975___S3_A4_0,
     author = {Nassif, Nabil R.},
     title = {Pade-Galerkin Methods for Parabolic Partial Differential Equations},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S3},
     year = {1975},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1975___S3_A4_0}
}
Nassif, Nabil R. Pade-Galerkin Methods for Parabolic Partial Differential Equations. Publications mathématiques et informatique de Rennes, no. S3 (1975), article  no. 4, 27 p. http://www.numdam.org/item/PSMIR_1975___S3_A4_0/

[1] Descloux J. and Nassif N.R. "Non-Linear Padé Approximations and their Applications to Non-Linear Parabolic Equations" (To appear)

[2] Isaacson E. and Keller H.B. "Analysis of Numerical Methods", Wiley (1966) | MR 201039 | Zbl 0168.13101

[3] Nassif N.R., Thesis, Harvard University, 1972

[4] Lions J.L., "Equations Différentielles Opérationnelles", Springer (1961) | MR 153974 | Zbl 0121.10602

[5] Douglas J. and Dupont T. "Galerkin Methods for parabolic partial differential equations" SIAM J. Num. Anal.,7 (1970) 575-626 | MR 277126 | Zbl 0224.35048

[6] Nassif N.R. "Numerical solution of the heat equation by Galerkin generalized Crank-Nicolson" Calcolo (To appear) | MR 398127

[7] Nassif N.R. "On the discretization of the time variable in parabolic partial differential equations" Mafelap Brunel (1975) (To appear) | MR 451764

[8] Crouzeix M. "Sur l'approximation des équations différentielles opérationnelles linéaires par des méthodes de Runge-Kutta" Thesis, Université de Paris VI

[9] Richtmyer R.D. and Morton K.W. "Difference Methods for Initial Value Problems" Interscience, New-York (1967) | MR 220455 | Zbl 0079.33702

[10] Ehle B., Thesis, University of Waterloo (1969)

[11] Birkhoff G. and Varga R.S. "Discretization errors for well-set Cauchy problems", I.J. Math. Phys., 44 (1965) 1-23 | MR 179952 | Zbl 0134.13406

[12] Zlamal M. "Finite Element Methods for parabolic equations" Math. Comp., 28 (1974) 393-404 | MR 388813 | Zbl 0296.65054

[13] Zlamal M., Brunel (1975)